Advanced search

Convergence of residuated operators and connective stability of non-classical logics.

S JENEI and Etienne Kerre (UGent)
(2000) FUZZY SETS AND SYSTEMS. 114(3). p.411-415
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
JENEI, S, and Etienne Kerre. 2000. “Convergence of Residuated Operators and Connective Stability of Non-classical Logics.” Fuzzy Sets and Systems 114 (3): 411–415.
APA
JENEI, S., & Kerre, E. (2000). Convergence of residuated operators and connective stability of non-classical logics. FUZZY SETS AND SYSTEMS, 114(3), 411–415.
Vancouver
1.
JENEI S, Kerre E. Convergence of residuated operators and connective stability of non-classical logics. FUZZY SETS AND SYSTEMS. 2000;114(3):411–5.
MLA
JENEI, S, and Etienne Kerre. “Convergence of Residuated Operators and Connective Stability of Non-classical Logics.” FUZZY SETS AND SYSTEMS 114.3 (2000): 411–415. Print.
@article{123648,
  author       = {JENEI, S and Kerre, Etienne},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {411--415},
  title        = {Convergence of residuated operators and connective stability of non-classical logics.},
  volume       = {114},
  year         = {2000},
}

Web of Science
Times cited: